# SDR AALA201703109007

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: D5211027620000
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT STRIKER LEVER DIMENSION "A" PASSENGER CREW DOOR 831, DOOR DAMPER AT FWD GALLEY AREA.  PERFORMED ADJUSTMENT STRIKER LEVER DIMENSION "A" AT PASSENGER CREW DOOR 831, DOOR DAMPER AT FWD GALLEY AREA IAW AMM 52-11-14-820-002-A.
